R. Diestel, of Graduate texts in mathematics, Graph Theory, vol.173, 2012.

J. Chen, C. Komusiewicz, R. Niedermeier, M. Sorge, O. Such´ysuch´y et al., Polynomial-time data reduction for the subset interconnection design problem, SIAM J. Discrete Math, vol.29, issue.1, pp.1-25, 2015.
URL : https://hal.archives-ouvertes.fr/lirmm-01349211

D. Z. Du and D. F. Kelley, On complexity of subset interconnection designs, Journal of Global Optimization, vol.6, issue.2, pp.193-205, 1995.

D. Du and Z. Miller, Matroids and subset interconnection design, SIAM Journal on Discrete Mathematics, vol.1, issue.4, pp.416-424, 1988.

G. Chockler, R. Melamed, Y. Tock, and R. Vitenberg, Constructing scalable overlays for pub-sub with many topics, Proceedings of the 26th Annual ACM SIGACT-SIGOPS Symposium on Principles of Distributed Computing (PODC '07), pp.109-118, 2007.

J. Hosoda, J. Hromkovic, T. Izumi, H. Ono, M. Steinov et al., On the approximability and hardness of minimum topic connected overlay and its special instances, Theoretical Computer Science, vol.429, pp.144-154, 2012.

M. Onus and A. W. Richa, Minimum maximum-degree publish-subscribe overlay network design, IEEE/ACM Trans. Netw, vol.19, issue.5, pp.1331-1343, 2011.

H. Fan, C. Hundt, Y. Wu, and J. Ernst, Algorithms and implementation for interconnection graph problem, Proceedings of the 2nd Annual International Conference on Combinatorial Optimization and Applications (COCOA '08), pp.201-210, 2008.

H. Fan and Y. Wu, Interconnection graph problem, Proceedings of the 2008 International Conference on Foundations of Computer Science (FCS '08), pp.51-55, 2008.

D. Angluin, J. Aspnes, and L. Reyzin, Inferring social networks from outbreaks, Proceedings of the International Conference on Algorithmic Learning Theory (ALT '10), pp.104-118, 2010.

V. Conitzer, J. Derryberry, and T. Sandholm, Combinatorial auctions with structured item graphs, Proceedings of the 19th National Conference on Artificial Intelligence (AAAI '04), pp.212-218, 2004.

U. Brandes, S. Cornelsen, B. Pampel, and A. Sallaberry, Blocks of hypergraphs-applied to hypergraphs and outerplanarity, Proceedings of the 21st International Workshop on Combinatorial Algorithms (IWOCA '10), pp.201-211, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00539143

B. Klemz, T. Mchedlidze, and M. Nöllenburg, Minimum tree supports for hypergraphs and low-concurrency euler diagrams, Proceedings of the 14th Scandinavian Symposium and Workshops (SWAT '14), pp.265-276, 2014.
DOI : 10.1007/978-3-319-08404-6_23

D. S. Johnson and H. O. Pollak, Hypergraph planarity and the complexity of drawing venn diagrams, Journal of Graph Theory, vol.11, issue.3, pp.309-325, 1987.
DOI : 10.1002/jgt.3190110306

E. Korach and M. Stern, The clustering matroid and the optimal clustering tree, Mathematical Programming, vol.98, issue.1, pp.385-414, 2003.
DOI : 10.1007/s10107-003-0410-x

D. Agarwal, C. Caillouet, D. Coudert, and F. Cazals, Unveiling Contacts within Macro-molecular assemblies by solving Minimum Weight Connectivity Inference Problems, Molecular and Cellular Proteomics, vol.14, pp.2274-2284, 2015.
DOI : 10.1074/mcp.m114.047779

URL : https://hal.archives-ouvertes.fr/hal-01078378

R. G. Downey and M. R. Fellows, Fundamentals of Parameterized Complexity, 2013.
DOI : 10.1007/978-1-4471-5559-1

URL : Downey/maindoc.pdf

Y. Chen and B. Lin, The constant inapproximability of the parameterized dominating set problem, Proceedings of the 57th Annual IEEE Symposium on Foundations of Computer Science (FOCS '16), pp.505-514, 2016.